# SDR SIMA200113119

- Difficulty date: May 11, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N381AE
- Make and model: Saab 340B
- Aircraft serial: 340B381
- System (JASC): 2100 · Air Conditioning System
- Part: Acm
- Part number: 7769106
- Part serial: 951084
- Condition: Inoperative
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3365 - CREW WAS UNABLE TO CONTROL CABIN TEMPERATURE IN EITHER AUTO OR MANUAL MODE, CREW RETURNED TO FIELD.  MAINTENANCE REMOVED AND REPLACED THE LEFT AIR CYCLE MACHINE IAW SAAB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
